advertisement
Question
Posted by: Adri | 2010/03/31

Vitamins

Can vitamins make you tired. For 2 days I have been using this Spectrum multi vitamin I am so tired can it be. I have been using DS24 during and after my pregnancy and I felt fine. Or what can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Adri

Vitamins should not make you feel tired and it is possible that there is another cause for your tiredness. There are a multitude of reasons for tiredness and I therefore, suggest that you consult your doctor for blood tests, to exclude all possible causes.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement